# SDR VJ970117

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 58-63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE RIGHT WING INTERNAL, AROUND THE BARREL NUT HOLE AND UPPER CHORD ON THE STRINGER 16, STATION 58-63.  MECHANICALLY REMOVED CORROSION IAW DC-9 SRM 51-10-3.  TREATED AND PRIMED AREAS IAW DC-9 SRM 51-22-1.  ALL AREAS WITHIN LIMITS IAW EO 96-406.  (M)
